# SDR ASOA201000778

- Difficulty date: May 19, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL2151A10
- Aircraft serial: 10169
- Aircraft time: 14,997 hours, 10,291 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B SEAT TRACK HAS CORROSION FROM STA 379 TO STA 549 IN SEVERAL SPOTS AS MARKED.  REMOVED AND REPLACED RT I/B SEAT TRACK IAW SRM 51-41-00. CLEANED AND TREAT CORROSOION OFF THE REMAINING SEAT TRACK IAW SRM 53-21-49.
